# SDR 06FDEA1856

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,927 hours, 26,602 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV NR POS PT1, PREVIOUS REPAIR FOUND LOCATED LT FS 3998-4059, FS 74-75 AND STR 2-5, FLUSH REPAIR.  REPAIR REQUIRES   EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA. EXISTING REPAIR EVALUATED AND FOUND TO CONFORM TO SRM 53-18-12 ( FIG. 1 SHEET 1, DETAIL A) AND   SRM 53-18-14 (FIG.1 SHEET 3, DETAIL D) AND AIB FAX REF. 942-044699/005/2006  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
